Volume No. :   3

Issue No. :  5

Year :  2011

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Registration

Allready Registrered
Click to Login

Absolute Norlund Summability Factors for Fourier series



Address:   R.P. Baghel
Department of Mathematics, Govt. Engineering College, Sejbahar, Raipur (C.G.)
*Corresponding Author
DOI No:

ABSTRACT:
It is well known that is convergent then is not necessarily convergent. If is also convergent then is said to be absolutely convergent. By this analogy absolute summability has been defined and several researchers have obtained summability factors for so many summability methods. In this paper we have obtained summability factor for Absolute Norlund Summability of Fourier series and we have established following theorem.
KEYWORDS:
Absolute Norlund Summability Factors for Fourier series
Cite:
R.P. Baghel. Absolute Norlund Summability Factors for Fourier series. Research J. Science and Tech. 2011; 3(5): 276-283 .
[View HTML]      [View PDF]



Visitor's No. :   99251